| Model Number |
IPN915186 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, and functional inspections of the product involved in the complaint could not be conducted since the product was not returned.The device history review for the product hemolok xl clips 6/cart 84/box lot# 73e1900074 investigation did not show issues related to the complaint.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
Event or Problem Description
On (b)(6) 2022,the clip does not close when the ileocolic artery is ligated with the clip.